MathSciNet Relay Station
MathSciNet bibliographic data
MR1456147 (98f:35125) 35Q53 (35B10)
Berloff, Natalia G.; Howard, Louis N. Solitary and periodic solutions of nonlinear nonintegrable equations. Stud. Appl. Math. 99 (1997), no. 1, 1–24.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement